# SDR DALA2023110809205

- Difficulty date: November 8, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N423DX
- Make and model: Airbus A330-941
- Aircraft serial: 02032
- Aircraft time: 1,223 hours, 137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3423 DURING LIGHTNING STRIKE INSPECTION, FOUND EVIDENCE OF STRIKE ABOVE SECOND PASSENGER WINDOW AFT OF 1L DOOR. CORRECTIVE ACTION: C/W P.R.I. 613533-14. PERMANENT REPAIR C/W PER ERA 613533-14. (5042971)
